I am scared to death that I have a problem and I need some advice on this question. Anybody out there?
1 May 2011
Yes I suppose the tramadol could replace the hydrocodone and prevent withdrawals as it does effect the same opoid receptors. If you are concerned about withdrawal though, you will just be trading one problem for another. You will have to taper off the tramadol also to prevent withdrawals. The tramadol also has serotonergic effect which can increase the chances of depression when discontinuing. I would just taper from the hydrocodone and be done with it.
How much hydrocodone are you taking and at what strength?
I would be happy to help you taper off this medication slow enough to avoid most withdrawals. If you would like further assistance, please let me know,
1 May 2011
Hey Lilly, the tramadol will only be preventing the withdrawal from hydrocodone by acting in a similar manner as the hydro in the brain. I think if you are the same Lilly that was here a while back that you actually do have an injury or condition that causes true legit pain. If this is the case, then perhaps an appointment with a pain management doctor who can rx a longer acting medication and maybe other therapies might help. If you are seriously trying to simply get off opiates, tramadol is not the way to go on this. Suboxone or subutex might be a better option. Tramadol does not seem to help as much as hydro in most people as far as pain goes, and they tend to start taking more and more. The danger with tramadol is that some people have seizures when they attempt to get off of it after being on it a while.
That is the other reason I would be worried about you getting off hydro and onto tramadol. At any rate, I hope you are doing well physically and that maybe this answer might help you in some way. God Bless you, you are not alone. Pattishan
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Her doctor that prescribes them is out of town for the holiday's and she is having all of the listed withdrawal symtems. Any help would be ...
4 answers • 15 Dec 2009
I have been taken tramadol for numerous problems about 2 years and concerned about withdrawals.
1 answer • 4 Aug 2010
Now I have NOT been taking tramadol for too long, but for about a week or two i had about 200mgs a day, (some days i wouldn't take as much or ...
1 answer • 16 Dec 2010
I have Beeb taking one or two(depends on the day) tramadol a day for about a mobth and now want to quit. I was wondering if I will have withdrawals ...
5 answers • 28 Feb 2012
I been taking tramadol for 3 years now and every time I run out I have withdrawals! Its the worst feeling in the world and its just miserable. ...
46 answers • 19 Aug 2012